# SDR VNAA0308014

- Difficulty date: August 21, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N441JS
- Make and model: Dorner DO328100
- Aircraft serial: 3059
- Aircraft time: 20,488 hours, 17,723 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 012JG1AG02
- Condition: Failed
- Location: Left
- Part time: 20,494 hours, 17,729 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A TAT HEAT FAIL CAS MESSAGE AND RETURNED TO DAY.  MAINTENANCE INSPECTED AND REPLACED THE TAT PROBE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
